# SDR UIEA2017051800815

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Adapter
- Part number: 2242337501
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL HOLD OPEN ROD STOW ADAPTER FOUND WORN AS MARKED. NR 1 ENGINE RT CORE COWL HOLD OPEN ROD STOW ADAPTER REMOVED AND REPLACED IAW AMM 70-50-00, REV 120.
